Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Polynomial maps and even dimensional spheres
HTML articles powered by AMS MathViewer

by Francisco-Javier Turiel PDF
Proc. Amer. Math. Soc. 135 (2007), 2665-2667 Request permission

Abstract:

We construct, for every even dimensional sphere $S^n$, $n\geq 2$, and every odd integer $k$, a homogeneous polynomial map $f: S^{n}\to S^{n}$ of Brouwer degree $k$ and algebraic degree $2|k|-1$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 55Q40, 57R19, 14P25
  • Retrieve articles in all journals with MSC (2000): 55Q40, 57R19, 14P25
Additional Information
  • Francisco-Javier Turiel
  • Affiliation: Geometría y Topología, Facultad de Ciencias, Campus de Teatinos, 29071 Málaga, Spain
  • Address at time of publication: Geometría y Topología, Facultad de Ciencias, Campus de Teatinos, 29071 Málaga, Spain
  • Email: turiel@agt.cie.uma.es
  • Received by editor(s): May 11, 2006
  • Published electronically: February 9, 2007
  • Additional Notes: The author thanks F. Gomez for pointing out to him this kind of problems
  • Communicated by: Paul Goerss
  • © Copyright 2007 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 135 (2007), 2665-2667
  • MSC (2000): Primary 55Q40; Secondary 57R19, 14P25
  • DOI: https://doi.org/10.1090/S0002-9939-07-08812-0
  • MathSciNet review: 2302590